# SDR QXEA9700640

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMF - MAIN LANDING GEAR LEFT HAND RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  ADJUSTED DOOR ACTUATORS.  NO COMPONENTS REPLACED.  OPERATIONAL CHECK GOOD.
